# SDR GTIA201402121165

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 31,805 hours, 15,167 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK PLASTIC STRAP THAT HOLDS, SECURES MASK BROKEN.  R & R CAPTAIN'S OXYGEN MASK IAW AMM. OPS CHECKED GOOD.
